# SDR DALA2014100905484

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,010 hours, 49,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE LT AND RT SIDE CONDUIT FOR THE RELEASE CABLE OF THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS. THE CONDUIT TUBE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
